Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the treatment for athlete's foot with blisters along the side of my foot?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2700 Questions
Im a 30yr old white female. I got an extreme case of athletes foot while working as a defense contractor in Afghanistan 2 years ago. I have tried numerous store bought creams and several prescriptions from my PCP, but nothing has worked. It is only the top half of my left foot. The sole of my foot and the skin between all of my toes is scaling and flaking so bad that it almost seems like its just disintegrating or being eaten away. I also have blisters on the sole and along the side of my foot. The blisters have a little black dot in the middle, and itch worse than the other parts. sometimes when I scratch them they break open and liquid comes out, and then it itches even worse. Does it sound like this is definitely athletes foot and if so what else can I do to make it go away?
Posted Sun, 26 Jan 2014 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 43 minutes later
Brief Answer: The disease may be fungus induced disease. Detailed Answer: Hi, As you said, you he scaly and vesicular lesions on left foot dorsa,sole and interdigital areas. I would like to ask few questions. Dou have any symptoms like burning or pain? Time period of the disease? Any bad habit of alcohol,smoking or tobacco chewing? Do you ave any disease like diabetes,heart disease,blood pressure? Do you take any medicine? Did you go for blood tests like RBS,HIV or other? And please send photos of the part affected... After reading answers and seeing the photos, I might give proper advice. Thanks. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor